Feeling yukky

So since I’ve upped my estrogen tablets from two a day to three a day I’ve felt awful.

I constantly feel sick and tired. I’m so tired yet when I get to bed I can’t sleep because I feel sick. I don’t remember feeling like this last time but I find I forget how I felt each time.

Somehow I’ve got through work today. I’m not sure how. I am hoping this passes quickly and my body gets used to the changes.

I just hope my body is producing a nice thick womb lining. I’m trying to eat healthy food to build up my lining but it’s hard when I feel so ill. Taking the tablets on an empty stomach seems to make things worse so I’m trying to eat a bit when I can.

Even though I feel sick I’ve still put on 5 lbs in weight while I’ve been on the meds, which doesn’t seem fair. I think a lot of it is water retention so I’m hoping it settles down.

Less than 2 weeks until transfer day.

5 thoughts on “Feeling yukky

  1. Hi, so talk with your RE but I never took my estrogen orally! My old clinic and my new clinic have me taking the tablets vaginally. Vaginally it won’t upset your stomach and it’ll start working right where it needs to without the systemic symptoms. It might make your underwear a little blue 😉

    Liked by 1 person

    1. I feel a lot better today. I slept for about ten hours and it seemed to help. I will discuss with my RE if it continues. I didn’t realise you could take it vaginally. Thanks x

      Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s